# SDR SWIA202163974

- Difficulty date: November 21, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL600*
- Aircraft serial: 15203
- Aircraft time: 32,714 hours, 21,411 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: SH670318401
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR SURROUND FWD CLOSING FITTING HAS SEVERAL AREAS OF CORROSION (MARKED)      (C-CHECK RO 1/19/2022)    REMOVED AND REPLACED THE PAX DOOR SURROUND FWD CLOSING FITTING REF CRJ-900 SRM 51-42-06-001-001-A01 AND DWG# SH670-31810 REV Y. COMPLIED WITH 51-900-1002-SKY. SEE CONTINUATION FOR DETAILS.
